arrow
Volume 24, Number 6
Previous Issue Next Issue

J. Comp. Math., 24 (2006), p. 675

Full PDF 1362 21649 Abstract

Serge Gratton, Annick Sartenaer & Philippe L. Toint

J. Comp. Math., 24 (2006), pp. 676-692.

Preview Full PDF 1640 18361 Abstract

Bing-sheng He, Li-zhi Liao & Mai-jian Qian

J. Comp. Math., 24 (2006), pp. 693-710.

Preview Full PDF 1636 18613 Abstract

Chuang-yin Dang

J. Comp. Math., 24 (2006), pp. 711-718.

Preview Full PDF 1839 18488 Abstract

Oliver Stein

J. Comp. Math., 24 (2006), pp. 719-732.

Preview Full PDF 1642 18390 Abstract

Fan-wen Meng & Hui-fu Xu

J. Comp. Math., 24 (2006), pp. 733-748.

Preview Full PDF 1758 18186 Abstract

Cheng-xian Xu, Xiao-liang He & Feng-min Xu

J. Comp. Math., 24 (2006), pp. 749-760.

Preview Full PDF 1630 18444 Abstract

Qun-yan Zhou & Wen-yu Sun

J. Comp. Math., 24 (2006), pp. 761-770.

Preview Full PDF 1792 18908 Abstract

Oleg Burdakov, Anders Grimvall & Oleg Sysoev

J. Comp. Math., 24 (2006), pp. 771-790.

Preview Full PDF 1613 18289 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard